# SDR SWIA201023558

- Difficulty date: January 6, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,190 hours, 35,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BUTTSTRAP ON LEFT SIDE CORRODED.  (C CHECK)  REPLACED BUTTSTRAP PER SRM.
